# SDR GAIA03082

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN SEAT TRACK CORRODED AT BS 360 TO BS 344, RBL 25.5.  REF FASI N/R 50402, FABRICATED REPAIR FROM BAC 1520-792 MATERIAL.  LENGTH 140 INCHES REPAIRED IAW B727 SRM 53-10-5, FIGURE 7 AND 53-10-2, FIGURE 7. (M)
